Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello. I'm The Good Dr., licensed and practicing physician. Excellent service is my goal.
do you have a picture?
upload here please
any super stressful events in the past 6 months?
or major illnesses or surgeries?
also have you had any tests for thyroid? iron?
Okay it could be telogen effluvium
this is where you lose a lot of hair after a stressful event
it grows back though
I would get seen in person by a dermatology
there are meds that can help
I sincerely hope that I have helped you, and that I have earned my 5 star rating today.
Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).
We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!
no it looks like telogen effluvium
it can take a few months
and your derm can give you propecia
I would try to destress as much as you can
very welcome :)